# SDR 2006FA0000056

- Difficulty date: January 9, 2006
- Submitted: January 19, 2006
- Operation: General aviation
- Aircraft: N411AJ
- Make and model: Lear 45LEAR
- Aircraft serial: 2011
- Engine: Garrtt TFE7312
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 30745742
- Part serial: 052141806971
- Condition: Worn
- Location: Engine
- Part time: 747 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED SOAP SAMBLE DUE TO FILTER BYPASSED.  SAMPLE CAME BACK NORMAL.  PERFORMED ANOTHER SOAP SAMPLE 50 HOURS LATER AND FILTER FAILED DELTA P-CHECK.  RESULTS CAME BACK (INSPECT THIS ENGINE IMMEDIATELY).  INSTALLED LOANER ENGINE.  ORIGINAL ENGINE HAD NR1, NR3, NR4 AND NR5 CARBON SEALS REPLACED.  REINSTALLED ORIGINAL ENGINE AFTER REPAIR.  25 HOUR SOAP SAMPLE RESULTS ARE NORMAL.  PROBABLE CAUSE IS PREMATURE WEAR/FAILURE OF CARBON SEALS.  RECOMMEND IMPROVING CARBON SEAL MATERIAL AND QUALITY.  (K)
